# SDR UPS07849742

- Difficulty date: April 26, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING CENTER L/E UPPER RIB CRACKED AT XFS 484.  STOP DRILLED CRACK IAW SRM 57-02-00.  FABRICATED AND INSTALLED 2 DOUBLERS IAW SRM 57-02-00, 51-1-21, AND 51-1-20D.
